MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC UNIVERSAL ELECTRODE-PATCH; ELECTRODE - PATCH - UNIVERSAL 2 CHANNEL

BRAEMAR MANUFACTURING, LLC UNIVERSAL ELECTRODE-PATCH; ELECTRODE - PATCH - UNIVERSAL 2 CHANNEL
Model Number 02-01609
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 09/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2024 that patient started experiencing itching and scaring on the their skin.The patient went to urgent care and while at urgent care they removed the c6 mcot sensor and universal patch.Upon removing the device it was noted that a piece of metal poking the patient and it thought it was from the universal patch.The patient was prescribed mupirocin ointment.The patient did perform skin prep prior to placing the device, however it was unknown if the patient followed the proper skin prep.The patient does have a history of skin sensitivity to adhesives and does not have any sensitivity/allergies to metal.
 
Additional Manufacturer Narrative
It was reported that the patient was experiencing discomfort from the metal on the universal patch.The universal patch was not returned for evaluation.Engineering evaluation was unable to be performed as the universal electrode patch was not returned to chu engineering.The universal patch is single use and disposed after use; therefore, it is not likely to be returned.No objective evidence has been provided by the patient to corroborate the allegation; however, the patient stated they have a skin sensitivity to adhesives.Any skin irritation is most probable to be a bio-incompatibility issue with the electrode adhesive.Marsi, skin burn, and associated symptoms may inherently occur under the course of ecg monitoring.No single factor or combination of factors can be attributable to electrode skin irritation and associated symptoms.The product labeling advises patients of alternate options and other steps to take if skin irritation develops, including healthcare professional contact as needed.

Brand Name
UNIVERSAL ELECTRODE-PATCH
Common Device Name
ELECTRODE - PATCH - UNIVERSAL 2 CHANNEL
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key20326381
Report Number2133409-2024-00060
Device Sequence Number18049857
Product Code DSI
UDI-Device IdentifierB146PE20
UDI-Public+B146PE20/$$1125E439980/Q11
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number02-01609
Device Lot NumberE439980
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Supplement Date Received by Manufacturer10/11/2024
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale